Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Heights, regulators and Schinzel’s determinant inequality

Tom 172 / 2016

Shabnam Akhtari, Jeffrey D. Vaaler Acta Arithmetica 172 (2016), 285-298 MSC: 11J25, 11R04, 46B04. DOI: 10.4064/aa8253-1-2016 Opublikowany online: 15 January 2016

Streszczenie

We prove inequalities that compare the size of an $S$-regulator with a product of heights of multiplicatively independent $S$-units. Our upper bound for the $S$-regulator follows from a general upper bound for the determinant of a real matrix proved by Schinzel. The lower bound for the $S$-regulator follows from Minkowski’s theorem on successive minima and a volume formula proved by Meyer and Pajor. We establish similar upper bounds for the relative regulator of an extension $l/k$ of number fields.

Autorzy

  • Shabnam AkhtariDepartment of Mathematics
    University of Oregon
    Eugene, OR 97403, U.S.A.
    e-mail
  • Jeffrey D. VaalerDepartment of Mathematics
    University of Texas
    Austin, TX 78712, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek